# SDR AALA202201032332

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 34,098 hours, 3,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4FLC DOOR FELL OFF TRACK. REINSTALLED DOOR PER AMM 25-41-01.
